# SDR FDEA202112073040

- Difficulty date: December 7, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293313
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE DOUBLER AT APPROXIMATE STATION XOS 995 FOUND   CRACK. LEFT HAND WING FIXED LEADING EDGE DOUBLER AT APPROXIMATE STATION XOS 995 CRACKED   AREA REPAIRED AS PER EA # 1-5730-T0365952 PART 1 TITLE : WINGS - PLATES AND SKINS -   REPAIR FOR LH WING L.E SKIN P/N ARB2891-503 AND LOWER STRINGER DOUBLER P/N   ARB2933-13 BETWEEN XOS 993.238 AND XOS 1013.179. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100. REFER TO WRI # 57301755 FOR DETATILS.
